Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the future growth of my child suffering from seizures?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Jaivardhan, aged 2 years weighing 10.7 kgs has suffered 4 seizures attacks in last one month, the 1st attack occurred on Dec 1st, 2013. EEG was conducted on Dec 15th, 2013 and everything was fine, per doctor, I will send that report to you soon. He has been on Keprra medicine since Dec 15th, 2013. We are very concerned about his health and future growth. Kindly advice.
Posted Sat, 25 Jan 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 10 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query on healthcare magic. I have noted the symptoms and treatment for your son's epilepsy. Keppra is a good medicine for treating epilepsy. Please upload the EEG and MRI brain-epilepsy protocol reports of your son. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor